JOURNAL BROWSE
Search
Advanced SearchSearch Tips
RULED SURFACES OF FINITE TYPE IN LORENTZIAN SPACE-TIMES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 31, Issue 2,  2009, pp.177-183
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2009.31.2.177
 Title & Authors
RULED SURFACES OF FINITE TYPE IN LORENTZIAN SPACE-TIMES
Kim, Dong-Soo;
  PDF(new window)
 Abstract
In this article, we study ruled surfaces in a Lorentzian space-time, which have finite type immersion. We give a condition for bi-finite type surfaces to be of finite type.
 Keywords
Lorentzian space-time;finite type immersion;ruled surface;minimal surface;bi-finite type immersion;
 Language
English
 Cited by
1.
RULED SUBMANIFOLDS OF FINITE TYPE IN LORENTZIAN SPACE-TIMES,;

호남수학학술지, 2010. vol.32. 2, pp.261-269 crossref(new window)
1.
RULED SUBMANIFOLDS OF FINITE TYPE IN LORENTZIAN SPACE-TIMES, Honam Mathematical Journal, 2010, 32, 2, 261  crossref(new windwow)
2.
GAUSS MAPS OF RULED SUBMANIFOLDS AND APPLICATIONS I, Journal of the Korean Mathematical Society, 2016, 53, 6, 1309  crossref(new windwow)
 References
1.
B.-Y. Chen, A report on submanifolds of finite type, Soochow J. Math. 22(1996), 117-317.

2.
B.-Y. Chen, Total mean curvature and submanifolds of finite type, World Scientific Publ. (1984).

3.
B.-Y. Chen, F. Dillen, L. Verstraelen and L. Vrancken, Ruled surfaces of finite type, Bull. Austral. Math. Soc. 42 (1990), 447-453. crossref(new window)

4.
F. Dillen, I. Van de Woestijne, L. Verstraelen and J. Walrave, Ruled surfaces of finite type in Minkowski spaces, Results Math. 27(1995), 250-255. crossref(new window)

5.
D.-S. Kim and Y. H. Kim, B-scrolls with non-diagonalizable shape operators, Rocky Mount. J. Math. 33(2003), 175-190. crossref(new window)

6.
D.-S. Kim and Y. H. Kim, Finite type ruled hypersurfaces in Lorentz-Minkowski space, Honam Math. J. 30(2008), 743-748. crossref(new window)

7.
D.-S. Kim, Y. H. Kim and D. W. Yoon, Characterization of generalized B-scrolls and cylinders over finite type curves, Indian J. Pure Appl. Math. 34 (2003), 1523-1532.

8.
D.-S. Kim and Y. H. Kim and D. W. Yoon Finite type ruled surfaces in Lorentz-Minkowski space, Taiwanese J. Math. 11(2007), 1-13